MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545260
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.
 
Event or Problem Description
It was reported to boston scientific corporation that rx locking device and biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2024.During the procedure, the physician felt resistance when passing the tome through the scope and noticed the sponge inside of the biopsy cap was missing.Rat tooth forceps were used in an attempt to retrieve the sponge, however, it remained stuck inside the scope.A new scope and rx locking device and biopsy cap was used to complete the procedure.It is unknown if a water-soluble lubricant was applied on the biopsy cap prior to use.There were no reported patient complications reported as a result of this event.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21103476
Report Number3005099803-2024-06848
Device Sequence Number8656903
Product Code ODC
UDI-Device Identifier08714729746676
UDI-Public08714729746676
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545260
Device Catalogue NumberM00545260
Device Lot Number0034957541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/08/2025
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown